# SDR USAASB98272

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 62AT223
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PHL - FLT 1244 - AFTER PUSHBACK, EMERGENCY EXI TLIGHTS IN SEAT ROWS ILLUMINATED AND COULD ONLY BE EXTINGUISHED BY TURNING OFF THE EMERGENCY EXIT LIGHTS SWITCH IN COCKPIT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE TROUBLESHOT SYSTEM AND REPLACED THE FLIGHT ATTENDANT AFT EMERGENCY EXIT SWITCH AND RESOLDERED BROKEN CONNECTION AT SEAT ROW 5 ABC.  CHECKED WIRING AND OPERATION OF COCKPIT SWITCH AND LEFT OVERWING EMERGENCY EXIT DOOR SWITCH S298.  RESEATED THE OVERWING EXIT DOORS.  GROUND OPERATIONAL CHECK GOOD.  (M)
